PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

An identity for formal derivatives in a commutative algebra

Volume 119 / 2017

Ulrich Abel Annales Polonici Mathematici 119 (2017), 195-202 MSC: Primary 13N05. DOI: 10.4064/ap170324-11-9 Published online: 18 October 2017


We present a generalization of an identity for formal derivatives in a commutative algebra. Special cases of the formula play a key role in deriving Markov type inequalities. In addition we give a short proof of the specialization to ordinary higher order derivatives and list some of its applications.


  • Ulrich AbelDepartment MND
    Technische Hochschule Mittelhessen
    Wilhelm-Leuschner-Straße 13
    61169 Friedberg, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image